# SDR DALA2017122608880

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 79,570 hours, 9,782 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO OPEN USING INTERIOR HANDLE.  EXTERIOR HANDLE ROTATES BUT WOULD NOT ENGAGE.  LUBRICATED THE DOOR HANDLE MECHANISM.  DOOR OPERATES NORMALLY.  OK FOR SERVICE.
